Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Does taking Jack3d supplement have any psychological side effects ?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi my name is XXXXXXX and I have a 40 year old male friend that is 6 foot 1 in height not sure about weight but has lost a fare bit of weight recently but is not in any way overweight he has been taking the supplement jack3d for about 12 months he has just split with his wife of 25 years and and has changed in personality completely it it is like he has no emotions and then he will snap what can you tell me about the supplement thankyou very much
Posted Sat, 5 May 2012 in Medicines and Side Effects
Answered by Dr. Sudarshan 3 hours later

Thanks for your query.

Jack3d is "nitric oxide" pre-workout supplement created by the USPLabs. It has minimal known side effects, but it can have the potential side effects and has Active Ingredients: Arginine Alpha-Ketoglutarate, Creatine Monohydrate, Beta Alanine, Caffeine, 1,3-Dimethylamylamine (Geranium [Stem]), Schizandrol A.

Jack3d when taken in normal dosage does causes minimal side effects but caffeine in excess can lead to restlessness, nervousness, excitement, insomnia, flushing of the face, increased urination, gastrointestinal disturbance, muscle twitching, a rambling flow of thought and speech, irritability, and irregular or rapid heart beat.

1,3 Dimethylamylamine another content of jack3d can cause some side effects if too much is consumed – such as headache, lightheadedness, and “snappy” mood.
These side effects can explain mood and personality changes in your friend.

Any supplement is good when taken in moderate amount. Ask your friend if he has been taking more than 3 scoops ?
If ans is yes then its overdose.

Hope I have answered your query. In case of any doubts, I am available for further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor